# SDR UIEA2016070100557

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 56,542 hours, 43,009 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B3156
- Part serial: 26067411
- Condition: Blown
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 TIRE BLOWN ON WALKAROUND.  R & R NR 2 MLG TIRE IAW AMM 32-45-01, NR 1 TIRE REPLACED DUE TO NR 2 FAILURE IAW 32-45-01.  PERFORMED BRAKE SEIZURE CONDITIONAL INSPECTION IAW AMM 05-51-15, FOUND NR 1 AND NR 2 BRAKE LINE CROSSED CORRECTED BRAKE LINES PERFORMED ANTI-SKID TRANSDUCER SPIN TEST IAW AMM 32-42-00-705-248.  OPS NORMAL.  PERFORMED BURST/FLAT SPOT INSPECTION IAW AMM TASK 05--51-212-001, DEBRIS FOUND ON NR 6 TIRE NO FURTHER DAMAGE NOTED.  NR 6 TIRE R & R DUE TO DEBRIS IAW 32-45-01.
